Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 795292, 12 pages
http://dx.doi.org/10.1155/2014/795292
Research Article

Two-Key Dependent Permutation for Use in Symmetric Cryptographic System

1Department of Computer Science Engineering, SASTRA University, Srinivasa Ramanujan Centre, Kumbakonam 612 001, India
2School of Computing, SASTRA University, Thanjavur 613 401, India
3School of Humanities and Sciences, SASTRA University, Thanjavur 613 401, India

Received 23 June 2014; Revised 30 August 2014; Accepted 30 August 2014; Published 2 October 2014

Academic Editor: Cheng Shao

Copyright © 2014 Arulmani Kuppusamy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arulmani Kuppusamy, Swaminathan Pitchai Iyer, and Kannan Krithivasan, “Two-Key Dependent Permutation for Use in Symmetric Cryptographic System,” Mathematical Problems in Engineering, vol. 2014, Article ID 795292, 12 pages, 2014. doi:10.1155/2014/795292